# SDR UPS04843279

- Difficulty date: October 5, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N802UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46100
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLT DECK EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK AND REPAIRED WIRE TO PIN 9 OF CONNECTOR P1-1345, OP CHECK'S GOOD PER MM 33-50-01-2.
